# SDR IPXA2024011053686

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,681 hours, 14,348 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Pilot Error
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* RH FIXED LEADING EDGE WING ROOT AREA DAMAGED FROM COLLISION WITH SLAT/KRUGER.  (UPPER AND LOWER SKIN DAMAGED) REMOVED DAMAGE FORMER A53510145201 IAW A300 SRM 51-40-21.
